Homology, Homotopy and Applications

Volume 7 (2005)

Number 2

Proceedings of a Special Session of a Joint RSME-AMS Meeting at Sevilla University

Homotopy theories of algebras over operads

Pages: 179 – 187

DOI: http://dx.doi.org/10.4310/HHA.2005.v7.n2.a10

Author

V. A. Smirnov (Moscow State Pedagogical University, Moscow, Russia)

Abstract

Homotopy theories over operads are defined. The corresponding spectral sequences for the homotopy groups are constructed. The calculations of the spectral sequences of the homotopy groups over the “$n$-dimensional little cubes” operads are produced.

Keywords

operads, homotopy theories

2010 Mathematics Subject Classification

Primary 18D50. Secondary 18G55, 55P15, 55P48, 55S20.

Full Text (PDF format)